# SDR USAA2010090391900

- Difficulty date: August 22, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 CORROSION ON STRINGER BETWEEN BS 907 TO 1016, STR 27L.  REPLACED STRINGER BETWEEN BS 907 TO 1016, STR 27L IAW EA 102137.
